Addendum to “simple constructions of almost k‐wise independent random variables”

N. Alon, O. Goldreich, J. Håstad, R. Peralta

Research output: Contribution to journalArticle

12 Scopus citations
Original languageEnglish (US)
Pages (from-to)119-120
Number of pages2
JournalRandom Structures & Algorithms
Volume4
Issue number1
DOIs
StatePublished - 1993

All Science Journal Classification (ASJC) codes

  • Software
  • Mathematics(all)
  • Computer Graphics and Computer-Aided Design
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Addendum to “simple constructions of almost k‐wise independent random variables”'. Together they form a unique fingerprint.

  • Cite this